# SDR 2007UALA03088

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED, LEFT MLG O/B AFT SUPPORT FITTING IS CRACKED AT THE NR 2 BOLT HOLE AT THE 6:00 POSITION.
